# SDR AALA201701299008

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 27,869 hours, 9,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT JUMPSEAT R4 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
